MathSciNet Relay Station
MathSciNet bibliographic data
MR974464 (89m:45017) 45K05 (33A35)
Schneider, W. R.; Wyss, W. Fractional diffusion and wave equations. J. Math. Phys. 30 (1989), no. 1, 134–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement